# SDR 2000ZZZM238

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE FOLLOWING, MAIN CARGO COMPARTMENT RIGHT FLOORBEAM WEB CORRODED AT RBL 35 TO RBL 50, STATION 1640.  REPAIRED CORROSION  DAMAGE IAW FINE AIR EA NR G5310-04:00, SEMAN EO 9908201.  (M)
